Skip to main content
Article
Some Inequalities for the Eigenvalues of the Product of Positive Semi-definite Hermitian Matrices
Linear Algebra and its Applications
  • Fuzhen Zhang, Nova Southeastern University
  • Bo-Ying Wang, Beijing Normal University
Document Type
Article
Publication Date
1-1-1992
Disciplines
Peer Reviewed
1
Abstract
Let λ1(A)⩾⋯⩾λn(A) denote the eigenvalues of a Hermitian n by n matrix A, and let 1⩽i1< ⋯
Comments

Under an Elsevier user license

DOI
10.1016/0024-3795(92)90442-D
Citation Information
Fuzhen Zhang and Bo-Ying Wang. "Some Inequalities for the Eigenvalues of the Product of Positive Semi-definite Hermitian Matrices" Linear Algebra and its Applications Vol. 160 Iss. 1 (1992) p. 113 - 118 ISSN: 0024-3795
Available at: http://works.bepress.com/fuzhen-zhang/2/